MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406112
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure, the tip of the sheath was sheared off.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported tip damage could not be conclusively determined.
 
Event or Problem Description
During the procedure, the tip of the sheath was sheared off.The procedure was completed with no adverse consequences to the patient.There is no further information available.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19075476
Report Number3005334138-2024-00136
Device Sequence Number6900898
Product Code DYB
UDI-Device Identifier05414734013918
UDI-Public(01)05414734013918(10)10104441(17)261031
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406112
Device Lot Number10104441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown